{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,6,27]],"date-time":"2026-06-27T03:26:10Z","timestamp":1782530770967,"version":"3.54.5"},"reference-count":12,"publisher":"Elsevier BV","issue":"4","license":[{"start":{"date-parts":[[2023,7,1]],"date-time":"2023-07-01T00:00:00Z","timestamp":1688169600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2023,7,1]],"date-time":"2023-07-01T00:00:00Z","timestamp":1688169600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","japha.org","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Journal of the American Pharmacists Association"],"published-print":{"date-parts":[[2023,7]]},"DOI":"10.1016\/j.japh.2023.03.013","type":"journal-article","created":{"date-parts":[[2023,4,5]],"date-time":"2023-04-05T18:42:05Z","timestamp":1680720125000},"page":"1242-1244","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":6,"title":["Vancomycin-induced elevation of liver enzyme levels in a 3-year-old boy with bacterial meningitis: A pediatric case report"],"prefix":"10.1016","volume":"63","author":[{"given":"Mingfang","family":"Wang","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"ORCID":"https:\/\/orcid.org\/0000-0002-0110-3461","authenticated-orcid":false,"given":"Lin","family":"Tang","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"issue":"11","key":"10.1016\/j.japh.2023.03.013_bib1","doi-asserted-by":"crossref","first-page":"1143","DOI":"10.1007\/s40265-017-0764-7","article-title":"The whole price of vancomycin: toxicities, troughs, and time","volume":"77","author":"Jeffres","year":"2017","journal-title":"Drugs"},{"issue":"38","key":"10.1016\/j.japh.2023.03.013_bib2","doi-asserted-by":"crossref","DOI":"10.1097\/MD.0000000000022376","article-title":"Adverse reactions of vancomycin in humans: a protocol for meta-analysis","volume":"99","author":"Peng","year":"2020","journal-title":"Medicine"},{"issue":"07","key":"10.1016\/j.japh.2023.03.013_bib3","first-page":"672","article-title":"Analysis of vancomycin induced liver damage in infants: a case report","volume":"14","author":"Wei","year":"2014","journal-title":"Eval Anal Drug-Use Hosp China"},{"issue":"12","key":"10.1016\/j.japh.2023.03.013_bib4","doi-asserted-by":"crossref","first-page":"1157","DOI":"10.1056\/NEJMra035092","article-title":"Developmental pharmacology--drug disposition, action, and therapy in infants and children","volume":"349","author":"Kearns","year":"2003","journal-title":"N\u00a0Engl J Med"},{"issue":"3","key":"10.1016\/j.japh.2023.03.013_bib5","doi-asserted-by":"crossref","first-page":"552","DOI":"10.1007\/s43441-019-00087-1","article-title":"Global pediatric regulations: an overview","volume":"54","author":"Gadge","year":"2020","journal-title":"Ther Innov Regul Sci"},{"issue":"6","key":"10.1016\/j.japh.2023.03.013_bib6","doi-asserted-by":"crossref","first-page":"1186","DOI":"10.1345\/aph.1G668","article-title":"Vancomycin-induced elevation of liver enzyme levels","volume":"40","author":"Cadle","year":"2006","journal-title":"Ann Pharmacother"},{"issue":"9","key":"10.1016\/j.japh.2023.03.013_bib7","doi-asserted-by":"crossref","first-page":"2197","DOI":"10.1111\/j.1600-6143.2009.02788.x","article-title":"Fulminant liver failure after vancomycin in a sulfasalazine-induced DRESS syndrome: fatal recurrence after liver transplantation","volume":"9","author":"Mennicke","year":"2009","journal-title":"Am J Transplant"},{"issue":"8","key":"10.1016\/j.japh.2023.03.013_bib8","doi-asserted-by":"crossref","first-page":"642","DOI":"10.21037\/atm-20-5144","article-title":"Prevalence and clinical characteristics of antibiotics associated drug induced liver injury","volume":"9","author":"Park","year":"2021","journal-title":"Ann Transl Med"},{"issue":"2","key":"10.1016\/j.japh.2023.03.013_bib9","doi-asserted-by":"crossref","first-page":"258","DOI":"10.1007\/s12072-021-10144-3","article-title":"Drug-induced liver injury: Asia Pacific Association of Study of Liver consensus guidelines","volume":"15","author":"Devarbhavi","year":"2021","journal-title":"Hepatol Int"},{"issue":"6","key":"10.1016\/j.japh.2023.03.013_bib10","doi-asserted-by":"crossref","first-page":"e735","DOI":"10.1097\/MJT.0000000000000749","article-title":"Liver injury during treatment with rifampicin, vancomycin, and acetaminophen","volume":"25","author":"Khanal","year":"2018","journal-title":"Am J Ther"},{"issue":"44","key":"10.1016\/j.japh.2023.03.013_bib11","doi-asserted-by":"crossref","first-page":"6774","DOI":"10.3748\/wjg.14.6774","article-title":"Practical guidelines for diagnosis and early management of drug-induced liver injury","volume":"14","author":"Tajiri","year":"2008","journal-title":"World J Gastroenterol"},{"issue":"5","key":"10.1016\/j.japh.2023.03.013_bib12","doi-asserted-by":"crossref","first-page":"625","DOI":"10.1097\/MOP.0000000000000264","article-title":"Drug-induced liver injury in children","volume":"27","author":"Amin","year":"2015","journal-title":"Curr. Opin. Pediatr"}],"container-title":["Journal of the American Pharmacists Association"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S154431912300081X?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S154431912300081X?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,27]],"date-time":"2025-10-27T05:54:28Z","timestamp":1761544468000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S154431912300081X"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2023,7]]},"references-count":12,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2023,7]]}},"alternative-id":["S154431912300081X"],"URL":"https:\/\/doi.org\/10.1016\/j.japh.2023.03.013","relation":{},"ISSN":["1544-3191"],"issn-type":[{"value":"1544-3191","type":"print"}],"subject":[],"published":{"date-parts":[[2023,7]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Vancomycin-induced elevation of liver enzyme levels in a 3-year-old boy with bacterial meningitis: A pediatric case report","name":"articletitle","label":"Article Title"},{"value":"Journal of the American Pharmacists Association","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.japh.2023.03.013","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2023 American Pharmacists Association\u00ae. Published by Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}